default-icon
Bleeding between periods
I had my periods after that i had intercorse with my partner and had ipill but later on i got cold so i went to a phycision and got medicine for that m was having hot milk woth raw turmeric added in that . After two days i started bleeding . But in between ibwas very much stressed out also had intercorse. So all this happened just after my periods over to next 8 days . Now im bleeding as if i hv got my periods . But no back pain . Very slight abdominal pain but its nominal and not continue. This is something first time happened with me . Im very sscared
124 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Got ur pain n concern, though it's unfortunate but common too after emergency contraceptive pills as it imbalances hormones. Its good u met physician. It's common to have such bleeding n stomach upset n bloating lithargy, cramps. If it persists consult Gynaecologist Its better to be on safe ( safe period 1st n last week of regular menses) with protection mode
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Chat with a doctor
Online now
The early bleeding is because of iPill you took. Occurrence of bleeding after 3-10 days of taking iPill is a normal response to high dose hormone in the pill. Continue your treatment for cold. Your periods may remain disturbed for few cycles but should come back to normal on their own. Also, visit a gynecologist to discuss safer methods of contraception
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.